Alert archive / Alabama / River Flood Warnings in 2014
River Flood Warning 1, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Feb 3, 2014, 8:38 AM CST for Greene County, Hale County, Marengo County, Alabama. It took effect at Feb 5, 2014, 8:15 AM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2014, 8:38 AM CST (14:38 UTC)
- In effect from
- Feb 5, 2014, 8:15 AM CST
- Expired
- Feb 8, 2014, 10:40 AM CST
- In force
- 3 days
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL
The radar
The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Warrior River below Selden Dam (WLDA1).
- Action stage
- 90 ft
- Minor stage
- 90 ft
- Moderate stage
- 102 ft
- Major stage
- 105 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
842
WGUS44 KBMX 031438
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 AM CST MON FEB 3 2014
...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...
BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM AFFECTING GREENE...HALE
AND MARENGO COUNTIES.
.HEAVY RAINFALL OF ONE TO THREE INCHES HAS OCCURRED SINCE SUNDAY
OVER THE BLACK WARRIOR RIVER BASIN...AND A FLOOD WARNING IS NOW IN
EFFECT AT SELDEN LOCK AND DAM. HOWEVER...EVEN THOUGH MODERATE RISES
ARE FORECAST ABOVE SELDEN LOCK AND DAM...NO SIGNIFICANT OVERFLOW IS
FORECAST FROM OLIVER LOCK AND DAM UPSTREAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-119-125-040238-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/TODA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
838 AM CST MON FEB 3 2014
FORECAST INFORMATION FOR
BLACK WARRIOR RIVER AT OLIVER LOCK AND DAM.
* AT 7:30 AM MONDAY THE STAGE WAS 105.5 FEET.
* FLOOD STAGE IS 129 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 120.8 FEET BY TUESDAY EVENING
AND THEN BEGIN TO FALL.
* IMPACT...AT 122 FEET...CATTLE IN LOW LANDS BEGIN TO BE CUT OFF AND
MAY NEED TO BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3320 8759 3308 8756 3277 8782 3281 8789
3321 8769 3322 8759
$$
ALC063-065-091-040238-
/O.NEW.KBMX.FL.W.0001.140205T1415Z-140208T1640Z/
/WLDA1.1.ER.140205T1415Z.140206T1800Z.140208T0440Z.NO/
838 AM CST MON FEB 3 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A
* FLOOD WARNING FOR
THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* FROM WEDNESDAY MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 8:15 AM MONDAY THE STAGE WAS 77.1 FEET.
* FLOOD STAGE IS 90 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE WEDNESDAY MORNING AND CREST NEAR
92.7 FEET THURSDAY AFTERNOON. THE RIVER WILL DROP BELOW FLOOD
STAGE LATE FRIDAY NIGHT.
* IMPACT...AT 94 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO
FLOOD. AT 90 FEET...PASTURE AND WOOD LANDS BEGIN TO FLOOD.
LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND AT STAGES ABOVE 90 FEET.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$5 follow-up statements
481
WGUS44 KBMX 040124
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
724 PM CST MON FEB 3 2014
BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM AFFECTING GREENE...HALE
AND MARENGO COUNTIES.
.RECENT HEAVY RAINFALL OF ACROSS THE LOWER BLACK WARRIOR BASIN HAS GIVEN
RISE TO LEVELS AT THE SELDON LOCK AND DAM...A FLOOD WARNING IS NOW IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED SUESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-041324-
/O.EXT.KBMX.FL.W.0001.140205T1500Z-140208T1720Z/
/WLDA1.1.ER.140205T1500Z.140207T0000Z.140208T0520Z.NO/
724 PM CST MON FEB 3 2014
THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK
AND DAM.
* FROM WEDNESDAY MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 6:15 PM MONDAY THE STAGE WAS 79.6 FEET.
* FLOOD STAGE IS 90.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND
CONTINUE TO RISE TO NEAR 92.7 FEET BY THURSDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY NIGHT.
* IMPACT...AT 94.0 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO
FLOOD. FLOODING OF FARM AND PASTURE LANDS CONTINUES.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$082
WGUS84 KBMX 041240
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 AM CST TUE FEB 4 2014
...THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN
LOCK AND DAM...
.RISES CONTINUE ON THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM...
AND A FLOOD WARNING REMAINS IN EFFECT THERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED LATER THIS MORNING.
&&
ALC063-065-091-050040-
/O.CON.KBMX.FL.W.0001.140205T1500Z-140208T1720Z/
/WLDA1.1.ER.140205T1500Z.140207T0000Z.140208T0520Z.NO/
640 AM CST TUE FEB 4 2014
THE FLOOD WARNING CONTINUES FOR
THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* FROM WEDNESDAY MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 6:15 AM TUESDAY THE STAGE WAS 84.1 FEET.
* FLOOD STAGE IS 90 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND
CONTINUE TO RISE TO NEAR 92.7 FEET BY THURSDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY NIGHT.
* IMPACT...AT 94 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO
FLOOD. FLOODING OF FARM AND PASTURE LANDS OCCURS.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$091
WGUS84 KBMX 041436
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 AM CST TUE FEB 4 2014
...THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN
LOCK AND DAM...
.RISES CONTINUE ON THE LOWER BLACK WARRIOR RIVER AT SELDEN LOCK AND
DAM...AND A FLOOD WARNING FOR MINOR FLOODING REMAINS IN EFFECT THERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-050236-
/O.EXT.KBMX.FL.W.0001.140205T2100Z-140208T1030Z/
/WLDA1.1.ER.140205T2100Z.140206T1800Z.140207T2230Z.NO/
836 AM CST TUE FEB 4 2014
THE FLOOD WARNING CONTINUES FOR
THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* FROM WEDNESDAY AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE
WARNING IS CANCELLED.
* AT 8:15 AM TUESDAY THE STAGE WAS 84.8 FEET.
* FLOOD STAGE IS 90 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 90.8 FEET BY EARLY THURSDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 90 FEET...PASTURE AND WOOD LANDS BEGIN TO FLOOD.
LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND AT STAGES ABOVE 90 FEET.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$381
WGUS84 KBMX 050142
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
742 PM CST TUE FEB 4 2014
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM AND BLACK WARRIOR AND SELDEN LOCK AND DAM.
.RECENT HEAVY RAINFALL AND FORECAST ADDITIONAL RAINFALL ACROSS THE
BLACK WARRIOR AND TOMBIGBEE RIVER BASICS HAS GIVEN RISE TO RIVER LEVELS
AT THE SELDEN AND BEVILL LOCK AND DAMS...FLOOD WARNINGS CONTINUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
&&
ALC063-065-091-107-119-051342-
/O.EXT.KBMX.FL.W.0002.140206T0532Z-140207T1942Z/
/AVLA1.1.ER.140206T0532Z.140206T1800Z.140207T0742Z.NO/
742 PM CST TUE FEB 4 2014
THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM.
* FROM WEDNESDAY EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 6:00 PM TUESDAY THE STAGE WAS 114.2 FEET.
* FLOOD STAGE IS 122.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND
CONTINUE TO RISE TO NEAR 123.0 FEET BY EARLY THURSDAY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 122.0 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN
PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF
IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-051342-
/O.EXT.KBMX.FL.W.0001.140205T1947Z-140207T0000Z/
/WLDA1.1.ER.140205T1947Z.140206T0000Z.140206T1200Z.NO/
742 PM CST TUE FEB 4 2014
THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK
AND DAM.
* FROM WEDNESDAY AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 7:15 PM TUESDAY THE STAGE WAS 87.2 FEET.
* FLOOD STAGE IS 90.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 90.7 FEET BY TOMORROW EVENING . THE RIVER
WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 90.0 FEET...PASTURE AND WOOD LANDS BEGIN TO FLOOD.
LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND AT STAGES ABOVE 90 FEET.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$788
WGUS84 KBMX 051423
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
823 AM CST WED FEB 5 2014
...THE FLOOD WARNING IS CANCELLED FOR THE BLACK WARRIOR RIVER AT
SELDEN LOCK AND DAM...
.RISES HAVE NOT BEEN AS GREAT AS EARLIER FORECAST ON THE LOWER
BLACK WARRIOR RIVER...AND THE FLOOD WARNING IS NO LONGER IN EFFECT
AT SELDEN LOCK AND DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
THIS WILL BE THE LAST STATEMENT ISSUED ON THIS EVENT.
&&
ALC063-065-091-051453-
/O.CAN.KBMX.FL.W.0001.000000T0000Z-140207T0000Z/
/WLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
823 AM CST WED FEB 5 2014
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* AT 7:15 AM WEDNESDAY THE STAGE WAS 88.7 FEET.
* FLOOD STAGE IS 90 FEET.
* FORECAST...THE RIVER WAS NEAR CREST AT 88.7 FEET. THE
RIVER WILL BEGIN TO FALL TO 88.1 FEET BY TONIGHT...AND THIS
TREND WILL CONTINUE THE NEXT SEVERAL DAYS.
* IMPACT...AT 90 FEET...PASTURE AND WOOD LANDS BEGIN TO FLOOD.
LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND AT STAGES ABOVE 90 FEET.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 3, 5:52 AM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Feb 3, 5:52 AM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 552 AM CST MON FEB 3 2014 .UPDATE... FOR 12Z AVIATION. && .SYNOPSIS... THE VERY ACTIVE WEATHER WEEK HAS STARTED ACROSS CENTRAL ALABAMA. A FEW RUMBLES OF THUNDER WERE HEARD OVERHEAD LATE YESTERDAY AFTERNOON AND EARLY EVENING JUST AHEAD OF THE APPROACHING COLD FRONT. AT THIS WRITING...THE COLD FRONT WAS PUSHING SOUTHEASTWARD AND WAS APPROACHING MONTGOMERY...ALEXANDER CITY...AND HEFLIN. THERE WAS A 140 MILE WIDE BAND OF SHOWERS IN THE FRONTAL ZONE. THE RAIN WILL COME TO AN END IN MOST PLACES THROUGH THE MORNING HOURS. TEMPERATURES SOUTH OF THE FRONT WERE STILL NEAR 70 DEGREES WHILE AREAS NORTH OF THE FRONT HAVE DROPPED INTO THE 30S. THIS FRONT THEN BECOMES STALLED ALONG THE GULF COAST BY TUESDAY MORNING. WARM AIR SURGES BACK NORTHWARD BY TUESDAY AFTERNOON. THIS WILL BE QUICKLY FOLLOWED BY A SURFACE LOW AND TRAILING COLD FRONT TUESDAY NIGHT. ONCE AGAIN...RAIN AND A FEW THUNDERSTORMS ARE EXPECTED. MUCH OF WEDNESDAY AND THURSDAY LOOK DRY AT THIS TIME. THEN...YET ANOTHER STORM SYSTEM DEVELOPS AROUND THE FRIDAY THROUGH SATURDAY NIGHT TIME FRAME...PULLING A WARM FRONT NORTHWARD FOLLOWED QUICKLY BY ANOTHER COLD FRONT. INITIALLY COLD SHOWERS...MORE RAIN AND THUNDERSTORMS ARE EXPECTED BY SATURDAY. PRECIPITABLE WATER VALUES JUMP TO 1.5 INCHES OR HIGHER WITH EACH OF THESE SYSTEMS. THIS AMOUNT IS WELL ABOVE NORMAL FOR EARLY FEBRUARY. SEVEN DAY RAINFALL TOTALS...INCLUDING LAST NIGHT...MAY BE AS HIGH AS 3 TO 5 INCHES...ESPECIALLY NORTHWEST. COLD AIR WILL BE LURKING NORTHWEST AND NORTH OF THE AREA...BUT CENTRAL ALABAMA LOOKS TO MISS OUT ON ANY WINTRY WEATHER AT THIS TIME. THERE WILL BE SEVERAL BOUTS OF WINTRY PRECIPITATION NOT FAR AWAY. TRAVELERS SHOULD CONSULT SPECIFIC FORECAST BEFORE HITTING THE ROAD THIS WEEK. 75 && .DISCUSSION... WILL BASE THE RAIN CHANCES AND FRONTAL MOVEMENT TODAY ON LAST MINUTE CALCULATIONS FROM THE RADAR DEPICTIONS. CENTRAL ALABAMA WILL REMAIN UNDER SOUTHWEST FLOW ALOFT MUCH OF THE WEEK. MODEL GUIDANCE REMAINS IN GOOD AGREEMENT WITH THE SYNOPTIC EVOLUTION OF THE CURRENT SYSTEM AND THE ONE EXPECTED TUESDAY. DUE TO THIS FLOW ALOFT...MUCH OF THE COLDER AIR WILL REMAIN BOTTLED NORTH OF THE AREA. BUT THE COLDER AIR IS CLOSE ENOUGH THAT WILL NEED TO REMAIN VIGILANT THIS WEEK IN WATCHING WHERE THAT FREEZING LINE ENDS UP IN ASSOCIATION WITH MOISTURE. IT APPEARS THERE WILL BE A RELATIVELY SHORT TIME PERIOD BETWEEN UPPER WAVES EARLY IN THE WEEK. THIS WILL AFFECT THE MOISTURE RETURN FROM THE SOUTH. VARIOUS MODELS DISAGREE WITH THE QUALITY OF THE AIRMASS WE WILL BE DEALING WITH HERE. THIS ALL AFFECTS THE ATMOSPHERIC BUOYANCY FOR THUNDERSTORM ACTIVITY. THIS IS ANOTHER RATHER LOW AMPLITUDE UPPER WAVE AND IT QUICKLY MOVES OFF TO THE NORTH. BUT THIS TIME...MODELS ARE DEVELOPING A SURFACE LOW THAT MOVES THROUGH CENTRAL ALABAMA. WILL MENTION THUNDER AGAIN BUT NOTHING TOO STRONG EXPECTED. DIFFERENCES START SHOWING UP AS WE END THE WORK WEEK AND HEAD INTO THE WEEKEND. SEVERAL SHORT WAVE TROUGHS RIDE THROUGH THE SOUTHWEST FLOW AND MODELS DISAGREE ON THE TIMING AND PLACEMENT OF VITAL FEATURES...BUT THE MAIN TROUGH STILL APPEARS TO ARRIVE BY THE WEEKEND. THE GFS IS THE ONLY MODEL THAT CUTS OFF AN UPPER LOW OVER ALABAMA...BUT COLDER AIR WILL CERTAINLY INFILTRATE THE AREA...AT LEAST TEMPORARILY. 75 && .AVIATION... 12Z TAF DISCUSSION. A COLD FRONT HAS NOW PUSHED SOUTHEAST OF TOI WITH POST FRONTAL RAINFALL CONTINUING FROM MGM TO TOI. THIS AREA OF RAIN WILL LAST ANOTHER 1 TO 3 HOURS. OTHERWISE...NORTHERLY WINDS AROUND 10 KTS THIS MORNING WITH HIGHER GUSTS. CEILINGS ARE STARTING OFF IFR WITH CURRENT PROJECTIONS HAVING THEM LIFT TO MVFR BY 18Z. THIS MAY BE A BIT OPTIMISTIC. BY EARLY TOMORROW MORNING...ANOTHER LAYER OF CLOUDS WILL ADVECT INTO THE AREA FROM THE SOUTH AT 2500 FT. WINDS WILL ALSO BEGIN TO SWITCH TO THE EAST-SOUTHEAST. 88 && .HYDROLOGY... THREE TO FIVE INCHES OF RAINFALL WILL BE POSSIBLE OVER THE NEXT WEEK. CURRENT STREAMFLOW CONDITIONS ACROSS CENTRAL ALABAMA ARE WELL BELOW NORMAL. YOU CAN EXPECT RISES ON THE MAIN STEM RIVERS AND STREAMS... BUT NO FLOODING IS ANTICIPATED AT THIS TIME. ON A LOCAL LEVEL... MOST LOCATIONS WILL BE ABLE TO HANDLE THE FORECAST RAINFALL BUT THE RAIN RATES WILL NEED TO BE MONITORED AS ABNORMALLY HIGH MOISTURE LEVELS WILL BE PRESENT. 75 && .CLIMATE... JANUARY 2014 RANKED IN THE TOP 5 COLDEST MONTHS FOR BIRMINGHAM, MONTGOMERY, TUSCALOOSA, AND ANNISTON. THESE NUMBERS ARE BASED ON THE AVERAGE TEMPERATURES. HERE ARE THE TOP 10 COLDEST MONTHS EVER FOR THESE SITES WITH MOST OCCURRENCES IN JANUARY... COLDEST MONTHS IN BIRMINGHAM 1 30.6 1/31/1940 2 31.6 1/31/1977 3 33.5 1/31/1978 4 35.5 1/31/1985 5 36.1 1/31/2014 6 36.5 1/31/1918 7 36.7 1/31/1948 8 36.8 12/31/1963 9 37.3 2/28/1978 10 37.6 1/31/1905, 2/28/1958 COLDEST MONTHS IN MONTGOMERY 1 36.0 1/31/1977 2 36.2 1/31/1940 3 39.7 1/31/2014 4 40.1 1/31/1970 5 40.4 1/31/1978 6 40.6 1/31/1961 7 40.7 1/31/1948, 12/31/2000 9 40.8 1/31/1884 10 41.1 1/31/1985 COLDEST MONTHS IN TCL 1 33.1 1/31/1977 2 33.7 1/31/1978 3 36.9 1/31/1985, 12/31/1963 5 38.0 1/31/2014 6 38.5 1/31/1979 7 38.8 2/28/1978 8 38.9 12/31/1989 9 39.1 2/28/1958 10 39.3 1/31/1963 COLDEST MONTHS IN ANNISTON 1 32.2 1/31/1977 2 33.5 1/31/1905 3 34.6 1/31/1978 4 35.9 1/31/2014 5 36.5 1/31/1985 6 36.7 1/31/1970 7 36.8 12/31/1963 8 37.4 2/28/1958 9 37.9 1/31/1979 10 38.0 1/31/1948 05/75 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 3, 5:58 AM CST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 558 AM CST MON FEB 3 2014 ALZ011>015-017>050-041200- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 558 AM CST MON FEB 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Alabama, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.